Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


CiteScore 2017: 0.28

SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443

Mathematical Citation Quotient (MCQ) 2017: 0.12

ICV 2017: 121.78

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 47, Issue 1

Issues

Fixed Points Of F-Weak Contractions On Complete Metric Spaces

D. Wardowski
  • Corresponding author
  • UNIVERSITY OF ŁÓDZ FACULTY OF MATHEMATICS AND COMPUTER SCIENCE DEPARTMENT OF NONLINEAR ANALYSIS Banacha 22 90-238 ŁÓDZ, POLAND
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ N. Van Dung
  • Corresponding author
  • DONG THAP UNIVERSITY DEPARTMENT OF MATHEMATICS 783 Pham Huu Lau Street WARD 6, CAO LANH CITY DONG THAP PROVINCE, VIETNAM, POSTAL CODE: 84
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-03-07 | DOI: https://doi.org/10.2478/dema-2014-0012

Abstract

In this paper, we introduce the notion of an F-weak contraction and prove a fixed point theorem for F-weak contractions. Examples are given to show that our result is a proper extension of some results known in the literature

Keywords: F-contraction; F-weak contraction; fixed point theorem; complete metric space

References

  • [1] M. A. Alghamdi, A. Petrusel, N. Shahzad, A fixed point theorem for cyclic generalized contractions in metric spaces, Fixed Point Theory Appl. 122 (2012), 10 pages.Google Scholar

  • [2] T. V. An, K. P. Chi, E. Karapinar, T. D. Thanh, An extension of generalized p ; 'q-weak contractions, Int. J. Math. Math. Sci. 2012 (2012), 11 pages.Google Scholar

  • [3] V. Berinde, F. Vetro, Common fixed points of mappings satisfying implicit contractive conditions, Fixed Point Theory Appl. 105 (2012), 16 pages.CrossrefGoogle Scholar

  • [4] R. M. T. Bianchini, Su un problema di S. Reich aguardante la teoria dei punti fissi, Boll. Un. Mat. Ital. 5 (1972), 103-108.Google Scholar

  • [5] L. B. Ciric, A generalization of Banach’s contraction principle, Proc. Amer. Math.Soc. 45 (1974), 267-273.CrossrefGoogle Scholar

  • [6] H.-S. Ding, L. Li, S. Radenovic, Coupled coincidence point theorems for generalized nonlinear contraction in partially ordered metric spaces, Fixed Point Theory Appl. 96 (2012), 17 pages.Google Scholar

  • [7] W. S. Du, S. X. Zheng, Nonlinear conditions for coincidence point and fixed point theorems, Taiwanese J. Math. 16(3) (2012), 857-868.Google Scholar

  • [8] G. E. Hardy, T. D. Rogers, A generalization of a fixed point theorem of Reich, Canad.Math. Bull. 16(2) (1973), 201-206.Google Scholar

  • [9] A. Latif, W. A. Albar, Fixed point results in complete metric spaces, Demonstratio Math. 41 (2008), 145-150.Web of ScienceGoogle Scholar

  • [10] S. Reich, Some remarks concerning contraction mappings, Canad. Math. Bull. 14(1) (1971), 121-124.Google Scholar

  • [11] D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 94 (2012), 11 pages. Google Scholar

About the article

Published Online: 2014-03-07

Published in Print: 2014-03-01


Citation Information: Demonstratio Mathematica, Volume 47, Issue 1, Pages 146–155, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.2478/dema-2014-0012.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston. This content is open access.

Comments (0)

Please log in or register to comment.
Log in